# SDR USAAD01177

- Difficulty date: November 1, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS AND THE TAIL CONE REMOTE EMERGENCY LIGHT RECEIVER BATTERY WERE INOPERATIVE.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT AND REMOTE RECEIVER BATTERIES.  (M)
